# SDR USAR2015004240001

- Difficulty date: April 17, 2015
- Submitted: April 24, 2015
- Operation: General aviation
- Make and model: Beech B200C
- Aircraft time: 15,216 hours, 14,189 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 10143014030
- Condition: Cracked
- Location: Door Sill
- Part time: 15,216 hours, 14,189 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(00489) DOOR SILL CLOSURE FATIGUE CRACK, UPPER FORWARD CORNER .250" APPROXIMATELY.
